# SDR 04FDEA03207

- Difficulty date: November 25, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Wrong Part
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF, FOUND AT INSP HEAD MARKINGS OF   FASTENERS ON THE VERTICAL TAIL IS INSTALLED FASTENER P/N HL221-8.  REMOVE EXISTING FASTNERS AND REPAIR BY SB 55-023 GROUP 1.
